Automorphism group of the balanced hypercube

Jin-Xin Zhou, Jin Ho Kwak, Yan-Quan Feng, Zhen-Lin Wu


Huang and Wu in [IEEE Transactions on Computers 46 (1997), pp. 484–490] introduced the balanced hypercube BHn as an interconnection network topology for computing systems. In this paper, we completely determine the full automorphism group of the balanced hypercube. Applying this, we first show that the n-dimensional balanced hypercube BHn is arc-transitive but not 2-arc-transitive whenever n ≥ 2. Then, we show that BHn is a lexicographic product of an n-valent graph Xn and the null graph with two vertices, where Xn is a Z2n − 1-regular cover of the n-dimensional hypercube Qn.


Automorphism group, balanced hypercube, Cayley graph, arc-transitive

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications